# SDR CALA2025071406519

- Difficulty date: July 10, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N37255
- Make and model: Boeing 737824
- Aircraft serial: 30610
- Aircraft time: 75,758 hours, 28,193 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

CREW REPORTED A LOW SPEED REJECTED TAKEOFF AT 50KTS FOR A AFT L2 DOOR INDICATION FLICKERING.  CREW CALLED AND STATED THAT THE DOOR WAS NOT CLOSED PROPERLY. CREW VERIFIED THE DOOR IS FULLY CLOSED AND SECURE.
